# SDR SWAA2014031225996

- Difficulty date: March 5, 2014
- Submitted: March 12, 2014
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 28,193 hours, 16,454 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 176A1100
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER LOWER IN SPAR SKIN CRACKED AT STAB STATION 120.30, APPROXIMATELY 9 INCHES FROM REAR SPAR.  REPAIRED SKIN IAW SRM.
